# SDR SWIA201439080

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 29,831 hours, 20,956 cycles
- System (JASC): 2612 · Fire Detection
- Part: Squib
- Part number: 4465181
- Part serial: ADE6708
- Condition: False Indication
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO SQUIB 2 CAUTION MESSAGE DISPLAYED INTERMITTENTLY DURING FLIGHT.  NO OTHER INDICATIONS ACCOMPANIED THE WARNING.  MDC SHOWED OPEN AT SQUIB A267. INSTALLED SERVICEABLE SQUIB AT A267 ON FWD CARGO BOTTLE SYSTEM.  TESTED GOOD ON SELF TEST, PN: SN ON: ADC6225, SN OFF:
